I am referring to nicotonic acid.
- Niacin Information for Consumers
- Niacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Niacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 23 Nov 2009
I take a multi vitamin,vitamin D,biotin,and niacin everyday,and the niacin gives you flushing,i get a whole body flush with this,redness,itching and ...
1 answer • 21 Jan 2010
Suffered from high triglycerides for years with no success with diet and exercise, Dr. prescribed Lopid and OTC Niacin at same time then potassium ...
1 answer • 18 May 2010
Have recently stopped Niacin - my blood sugar has gone up and I have night sweats - is this related?
Niacin Flush Free - My Doctor recently took me off Niacin and my blood sugar has increased by 20 to 30 points and I have nightly sweats which I never ...
1 answer • 27 Oct 2010
0 answers • 15 Feb 2012